The influence of non-commutativity on limit theorems

S. B. Shlosman

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We show that the distribution of the composition g1... gnof random elements g1,..., gnof the group SO(3) tends to the uniform distribution in far more general situations, than in the commutative case.

Original languageEnglish
Pages (from-to)627-636
Number of pages10
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume65
Issue number4
DOIs
Publication statusPublished - Dec 1984
Externally publishedYes

Fingerprint

Dive into the research topics of 'The influence of non-commutativity on limit theorems'. Together they form a unique fingerprint.

Cite this